Table of Contents
Journal of Computational Methods in Physics
Volume 2016, Article ID 3698251, 5 pages
http://dx.doi.org/10.1155/2016/3698251
Research Article

On the Use of Recursive Evaluation of Derivatives and Padé Approximation to Solve the Blasius Problem

School of Computing, University of North Florida, Jacksonville, FL 32224, USA

Received 25 October 2015; Accepted 30 December 2015

Academic Editor: Mikhail Tokar

Copyright © 2016 Asai Asaithambi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asai Asaithambi, “On the Use of Recursive Evaluation of Derivatives and Padé Approximation to Solve the Blasius Problem,” Journal of Computational Methods in Physics, vol. 2016, Article ID 3698251, 5 pages, 2016. https://doi.org/10.1155/2016/3698251.